# SDR AALA201804239035

- Difficulty date: April 19, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 17,451 hours, 1,918 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Bs 1480-1556
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FLOOR PANEL AT BS 1480 - 1556 AT G6 GALLEY LEFT SIDE TO HAVE 2 SOFT SPOTS 6 INCHES BY 2.5 INCHES AND SEPARATED BY 2 INCHES OF SOLID FLOOR MATERIAL.  INSTALLED A FLOORBOARD REPAIR PANEL IAW 53-00-50-5, PROCEDURE REPAIR ITEM 1 STEP 4.  THE AIRCRAFT WAS GROUNDED.
